# SDR RAIA00312304

- Difficulty date: December 5, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 11,644 hours, 12,312 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1177
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 13,428 hours, 13,547 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL- AIR-GROUND FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT.
